# SDR IXXA05000940

- Difficulty date: August 15, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,877 hours, 34,724 cycles
- Engine: Cfmint CFM562FR
- Engine time: 31,947 hours, 13,721 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Part number: C65039ATI1
- Part serial: 0013
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 83,877 hours, 34,724 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB & CRUISE NR 2 ENGINE FUEL FLOW & EGT FLUCUATED FROM 811 TO 875, OTHER ENGINES AT 830 TO 835.  EGT THEN PEAKED AT 1000 (FLASHING).  ALSO WITH STANDARD POWER SET FOR CLIMB, THE EGT & FF FOLLOWED THE THROTTLE & THEN THE FUEL FLOW & EGT WENT HIGH & DID NOT FOLLOW THROTTLE.  CREW PERFORMED AN ENGINE SHUTDOWN CHECKLIST IAW QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE LEFT AND RIGHT EGT HARNESS AND THE THERMOCOUPLES.  THE PLUG RECEPTACLE WAS CLEANED AT PYLON.  THE EGT HARNESS WAS REMOVED & REPLACED AND A RUN-UP WAS PERFORMED OF NR 2 ENGINE IAW ATI ERH 70.01.  NR 2 ENGINE EGT OPS CHECK GOOD.  NO FLUCTUATION NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
